Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 210, NWS Tulsa, OK

May 15, 2022Haskell County, LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2022, 6:05 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2022, 6:05 PM CDT (23:05 UTC)
Expired
May 15, 2022, 7:00 PM CDT
In force
55 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 57 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 6:46 PM CDTHAIL 1.75Keota, OKREPORT RELAYED BY TV MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
May 15, 3:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

999 
WUUS54 KTSA 152305
SVRTSA
OKC061-079-135-160000-
/O.NEW.KTSA.SV.W.0210.220515T2305Z-220516T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
605 PM CDT Sun May 15 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Eastern Haskell County in southeastern Oklahoma...
  Southwestern Sequoyah County in east central Oklahoma...
  Northwestern Le Flore County in southeastern Oklahoma...

* Until 700 PM CDT.

* At 605 PM CDT, a severe thunderstorm was located over Tamaha,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Spiro...                          Vian...
  Keota...                          Mccurtain...
  Bokoshe...                        Tamaha...
  Mc Curtain...                     Cowlington...
  Kanima...                         Milton...

This includes Interstate 40 in Oklahoma between mile markers 294 and
300.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3523 9458 3508 9497 3538 9514 3538 9513
      3537 9512 3540 9510 3541 9508 3543 9508
      3545 9507 3551 9498
TIME...MOT...LOC 2305Z 320DEG 24KT 3539 9501 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
205 
WWUS54 KTSA 152320
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
620 PM CDT Sun May 15 2022

OKC061-079-135-160000-
/O.CON.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Haskell OK-Sequoyah OK-Le Flore OK-
620 PM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN HASKELL...SOUTH CENTRAL SEQUOYAH AND NORTHWESTERN LE
FLORE COUNTIES...

At 620 PM CDT, a severe thunderstorm was located 4 miles north of
Keota, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Keota...                          Mccurtain...
Bokoshe...                        Mc Curtain...
Cowlington...                     Kanima...
Milton...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3508 9497 3533 9504 3538 9499 3540 9496
      3543 9486 3540 9482 3521 9464
TIME...MOT...LOC 2320Z 320DEG 22KT 3532 9494 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
522 
WWUS54 KTSA 152329
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
629 PM CDT Sun May 15 2022

OKC135-152338-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Sequoyah OK-
629 PM CDT Sun May 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SEQUOYAH COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Oklahoma.

LAT...LON 3520 9466 3508 9497 3528 9503 3533 9495
      3535 9488 3535 9483 3533 9482 3532 9482
      3533 9479
TIME...MOT...LOC 2328Z 320DEG 24KT 3527 9489 

$$

OKC061-079-160000-
/O.CON.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Haskell OK-Le Flore OK-
629 PM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN HASKELL AND NORTHWESTERN LE FLORE COUNTIES...

At 628 PM CDT, a severe thunderstorm was located near Keota, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Keota...                          Mccurtain...
Bokoshe...                        Mc Curtain...
Kanima...                         Milton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3520 9466 3508 9497 3528 9503 3533 9495
      3535 9488 3535 9483 3533 9482 3532 9482
      3533 9479
TIME...MOT...LOC 2328Z 320DEG 24KT 3527 9489 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
908 
WWUS54 KTSA 152333
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
633 PM CDT Sun May 15 2022

OKC061-079-160000-
/O.CON.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Haskell OK-Le Flore OK-
633 PM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN HASKELL AND NORTHWESTERN LE FLORE COUNTIES...

At 633 PM CDT, a severe thunderstorm was located 3 miles east of
Keota, moving southeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Keota...                          Mccurtain...
Bokoshe...                        Mc Curtain...
Milton...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3520 9466 3508 9497 3525 9499 3532 9492
      3531 9482
TIME...MOT...LOC 2333Z 320DEG 24KT 3524 9486 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
720 
WWUS54 KTSA 152347 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
647 PM CDT Sun May 15 2022

OKC061-152356-
/O.CAN.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Haskell OK-
647 PM CDT Sun May 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern Oklahoma.

LAT...LON 3510 9493 3520 9493 3520 9482 3523 9481
      3523 9477 3518 9472
TIME...MOT...LOC 2346Z 332DEG 24KT 3515 9483 

$$

OKC079-160000-
/O.CON.KTSA.SV.W.0210.000000T0000Z-220516T0000Z/
Le Flore OK-
647 PM CDT Sun May 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN LE FLORE COUNTY...

At 646 PM CDT, a severe thunderstorm was located 3 miles southwest of
Bokoshe, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Bokoshe...                        Milton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3510 9493 3520 9493 3520 9482 3523 9481
      3523 9477 3518 9472
TIME...MOT...LOC 2346Z 332DEG 24KT 3515 9483 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 1:52 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, May 15, 1:52 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
152 PM CDT Sun May 15 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon and tonight)
Issued at 152 PM CDT Sun May 15 2022

A steady stream of thunderstorms will continue to pummel
far northeast Oklahoma and northwest Arkansas into the early
evening hours in the developing northwesterly flow aloft. These
storms will continue to produce heavy rains, strong gusty winds
and hail up to the size of quarters. Additional thunderstorms
are set to develop in the vicinity of an outflow boundary
across northeast Oklahoma that currently extends from near Westville
across the Tulsa metro and just to near Stillwater. The
boundary is expected to become nearly stationary with the strong
heating taking place across the area and a meso low developing
across north-central Oklahoma. With a weakening cap and surface CAPE
values of 4000-5000 J/KG, rapid storm development is expected late
this afternoon near the boundary. The thunderstorms are then
expected to congeal into an MCS this evening and spread to the
south-southeast in advance of a cold front moving through the
region. These storms will be capable of producing large hail
to the size of tennis balls, 80 mph winds and possibly a tornado
early in the event near the outflow boundary. The thunderstorms
should mostly be out of the area by early Monday morning.

&&

.LONG TERM...
(Monday through Sunday)
Issued at 152 PM CDT Sun May 15 2022

High pressure is set to prevail across the region on Monday
as the cold front eventually stalls across north Texas. There
will be a slight chance of showers and thunderstorms Monday
night into Tuesday morning as a mid-level shortwave moves
across the region. Portions of northeast Oklahoma and northwest
Arkansas may see scattered showers and storms Tuesday night into
Wednesday morning as the stalled front moves back north as a warm
front. The timing of the late week/weekend storm system seems
to be a little faster, so pops have been increased across
the area on Friday. Will continue the pops for Saturday for
now. However, they may be removed with later forecasts if the
faster timing of this system pans out. Regardless, it looks
like cooler temperatures are on tap for the weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1253 PM CDT Sun May 15 2022

VFR conditions will prevail outside of storm activity into the
evening. MVFR/IFR vsbys possible with any storms that directly
affect terminals. Most confident in the near term over in far NW
AR where tempo IFR was inserted. The latest data suggests some
potential for MVFR cigs behind a cold front late tonight into
Monday morning.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  81  64  86 /  50   0  20  20
FSM   65  83  64  87 /  70   0  20  20
MLC   63  83  65  88 /  60   0  20  20
BVO   57  80  60  86 /  30   0  20  20
FYV   59  81  60  84 /  70   0  20  20
BYV   58  77  57  81 /  70   0  20  20
MKO   60  80  62  85 /  60   0  20  20
MIO   56  77  59  83 /  70   0  20  20
F10   61  80  64  86 /  60   0  20  20
HHW   66  85  66  90 /  50   0  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...10
LONG TERM....10
AVIATION...30
Hazardous weather outlook, May 15, 4:50 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
450 PM CDT Sun May 15 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
450 PM CDT Sun May 15 2022

...SEVERE STORMS ONGOING THIS AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
 	RISK...Limited.
	AREA...East-Central and Southeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...East-Central into Southeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...East-Central into Southeast Oklahoma.
	ONSET...This Afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...East-Central into Southeast Oklahoma.
	ONSET...This Afternoon.

DISCUSSION...

There is an enhanced risk of severe storms this afternoon across
much of eastern Oklahoma and west central Arkansas. The greatest
risk is located across east-central into southeast Oklahoma into
west-central Arkansas near an advancing outflow boundary. Very
large hail to around 2 inches in diameter, damaging winds to
around 70 mph and a low tornado threat will accompany the storms.
The tornado threat will be higher with any storm that can hug the
boundary. The storms may eventually congeal into a cluster with a
damaging wind threat into southeast Oklahoma this evening.
Additional storms are also possible across northeast Oklahoma
behind the outflow boundary and will pose a large hail threat as
well. Locally heavy rainfall and a limited flash flood threat are
possible across east-central into southeast Oklahoma as well.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY thru WEDNESDAY...Thunderstorm Potential.
THURSDAY...High Wind Potential.
FRIDAY and SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...

Low thunderstorm chances will return late Monday night and Tuesday
morning as a warm front lifts north across the area. A cold front
will move into the area Friday, bringing another chance of
thunderstorms. Unsettled weather will continue into next weekend,
with storm chances continuing.

weather.gov/tulsa contains additional information.

Lacy

In the hours before

Local storm report, May 15, 5:28 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             1 E OKEMAH              35.44N 96.28W
05/15/2022  E2.50 INCH       OKFUSKEE           OK   TRAINED SPOTTER

&&

RJS
Local storm report, May 15, 5:37 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 S OKEMAH              35.41N 96.30W
05/15/2022  U2.50 INCH       OKFUSKEE           OK   PUBLIC

            REPORT FROM MPING: TENNIS BALL (2.50 IN.).

&&
Local storm report, May 15, 5:47 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             3 W CLEARVIEW           35.40N 96.23W
05/15/2022  E2.75 INCH       OKFUSKEE           OK   TRAINED SPOTTER

            REPORT VIA TWITTER.

&&

RJS
Local storm report, May 15, 5:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             GORE                    35.53N 95.11W
05/15/2022  E2.50 INCH       SEQUOYAH           OK   LAW ENFORCEMENT

&&

RJS
Local storm report, May 15, 5:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             3 ESE WEBBERS FALLS     35.49N 95.07W
05/15/2022  E1.00 INCH       SEQUOYAH           OK   AMATEUR RADIO

&&
Local storm report, May 15, 6:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT SUN MAY 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             BOKOSHE                 35.19N 94.79W
05/15/2022  E1.25 INCH       LE FLORE           OK   AMATEUR RADIO

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 12:08 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee22 min
May 15, 12:25 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington50 min
May 15, 12:28 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee47 min
May 15, 12:47 AM CDTSpecial Weather StatementTSACreek28 min
May 15, 1:07 AM CDTSevere Thunderstorm WarningTSACraig, Mayes38 min
May 15, 1:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 15, 1:12 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Washington48 min
May 15, 1:32 AM CDTSpecial Weather StatementTSATulsa28 min
May 15, 1:43 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes47 min
May 15, 1:50 AM CDTSpecial Weather StatementTSACraig40 min
May 15, 1:57 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa36 min
May 15, 1:58 AM CDTSpecial Weather StatementTSAWagoner32 min
May 15, 2:06 AM CDTSpecial Weather StatementTSAMayes, Rogers24 min
May 15, 2:21 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner12 min
May 15, 2:32 AM CDTSevere Thunderstorm WarningTSADelaware25 min
May 15, 2:49 PM CDTSevere Thunderstorm WarningTSAAdair37 min
May 15, 3:10 PM CDTSevere Thunderstorm WarningTSAAdair65 min
May 15, 4:18 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah57 min
May 15, 4:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee66 min
May 15, 4:32 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah58 min
May 15, 4:46 PM CDTSevere Thunderstorm WarningTSAOkmulgee31 min
May 15, 4:56 PM CDTSevere Thunderstorm WarningTSAHaskell, Sequoyah64 min
May 15, 5:13 PM CDTSpecial Weather StatementTSASequoyah32 min
May 15, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah53 min
May 15, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Okfuskee, Okmulgee53 min
May 15, 5:27 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah52 min
May 15, 5:50 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALeFlore55 min
May 15, 6:13 PM CDTSpecial Weather StatementTSAPittsburg62 min
May 15, 6:21 PM CDTSpecial Weather StatementTSAAdair54 min
May 15, 6:36 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah39 min
May 15, 6:36 PM CDTSevere Thunderstorm WarningTSACherokee, Creek, Muskogee, Okmulgee, Rogers, Tulsa and 1 more54 min
May 15, 6:44 PM CDTSevere Thunderstorm WarningTSALeFlore12 min
May 15, 6:45 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore32 min
May 15, 6:59 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.